Brazilian Journal of Probability and Statistics

On the stability theorem of $L^{p}$ solutions for multidimensional BSDEs with uniform continuity generators in $z$

Jiaojiao Ma, Shengjun Fan, and Rui Fang

Full-text: Open access

Abstract

In this paper, we first establish an existence and uniqueness result of $L^{p}$ ($p>1$) solutions for multidimensional backward stochastic differential equations (BSDEs) whose generator $g$ satisfies a certain one-sided Osgood condition with a general growth in $y$ as well as a uniform continuity condition in $z$, and the $i$th component ${}^{i}g$ of $g$ depends only on the $i$th row ${}^{i}z$ of matrix $z$ besides $(\omega,t,y)$. Then we put forward and prove a stability theorem for $L^{p}$ solutions of this kind of multidimensional BSDEs. This generalizes some known results.

Article information

Source
Braz. J. Probab. Stat., Volume 30, Number 2 (2016), 321-344.

Dates
Received: December 2014
Accepted: January 2015
First available in Project Euclid: 31 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.bjps/1459429715

Digital Object Identifier
doi:10.1214/15-BJPS282

Mathematical Reviews number (MathSciNet)
MR3481106

Zentralblatt MATH identifier
1341.60056

Keywords
Multidimensional backward stochastic differential equation existence and uniqueness uniform continuity general growth condition stability theorem

Citation

Ma, Jiaojiao; Fan, Shengjun; Fang, Rui. On the stability theorem of $L^{p}$ solutions for multidimensional BSDEs with uniform continuity generators in $z$. Braz. J. Probab. Stat. 30 (2016), no. 2, 321--344. doi:10.1214/15-BJPS282. https://projecteuclid.org/euclid.bjps/1459429715


Export citation

References

  • Bahlali, K., Essaky, E. and Hassani, M. (2010). Multidimensional BSDEs with super-linear growth coefficient: Application to degenerate systems of semilinear PDEs. Comptes Rendus de l’Académie des Sciences—Series I 348, 677–682.
  • Briand, P., Delyon, B., Hu, Y., Pardoux, E. and Stoica, L. (2003). $L^{p}$ solutions of backward stochastic differential equations. Stochastic Processes and Their Applications 108, 109–129.
  • Briand, P. and Hu, Y. (2008). Quadratic BSDEs with convex generators and unbounded terminal conditions. Probability Theory and Related Fields 141, 543–567.
  • Briand, P., Lepeltier, J.-P. and San Martin, J. (2007). One-dimensional BSDEs whose coefficient is monotonic in $y$ and non-Lipschitz in $z$. Bernoulli 13, 80–91.
  • Delbaen, F., Hu, Y. and Bao, X. (2011). Backward SDEs with superquadratic growth. Probability Theory and Related Fields 150, 145–192.
  • El Karoui, N., Peng, S. and Quenez, M. C. (1997). Backward stochastic differential equations in finance. Mathematical Finance 7, 1–72.
  • Fan, S. (2014). $L^{p}$ solutions of multidimensional BSDEs with weak monotonicity and general growth generators. Available at arXiv:1403.5005v1 [math.PR].
  • Fan, S. and Jiang, L. (2013a). $L^{p}$ solutions to multidimensional backward stochastic differential equations with uniformly continuous generators. Chinese Annals of Mathematics, Series A 34A, 761–770 (in Chinese).
  • Fan, S. and Jiang, L. (2013b). Multidimensional BSDEs with weak monotonicity and general growth generators. Acta Mathematica Sinica. English Series 23, 1885–1906.
  • Fan, S., Jiang, L. and Davison, M. (2010). Uniqueness of solutions for multidimensional BSDEs with uniformly continuous generator. Comptes Rendus de l’Académie des Sciences—Series I 348, 683–686.
  • Fan, S., Jiang, L. and Davison, M. (2013). Existence and uniqueness result for multidimensional BSDEs with generators of Osgood type. Frontiers of Mathematics in China 8, 811–824.
  • Hamadène, S. (1996). Équations différentielles stochastiques rétrogrades: Le cas localement lipschitzien. Annales de L’Institut Henri Poincaré 32, 645–659.
  • Hamadène, S. (2003). Multidimensional backward stochastic differential equations with uniformly continuous coefficients. Bernoulli 9, 517–534.
  • Hu, Y. and Tang, S. (2014). Multidimensional backward stochastic differential equations of diagonally quadratic generators. Available at arXiv:1408.4579v1 [math.PR].
  • Jia, G. (2010). Backward stochastic differential equations with a uniformly continuous generator and related $g$-expectation. Stochastic Processes and Their Applications 120, 2241–2257.
  • Kobylanski, M. (2000). Backward stochastic differential equations and partial equations with quadratic growth. Annals of Probability 28, 259–276.
  • Lepeltier, J.-P. and San Martin, J. (1997). Backward stochastic differential equations with continuous coefficient. Statistics and Probability Letters 32, 425–430.
  • Ma, M., Fan, S. and Song, X. (2013). $L^{p}$ ($p>1$) solutions of backward stochastic differential equations with monotonic and uniformly continuous generators. Bulletin des Sciences Mathématiques 137, 97–106.
  • Mao, X. (1995). Adapted solutions of backward stochastic differential equations with non-Lipschitz coefficient. Stochastic Processes and Their Applications 58, 281–292.
  • Pardoux, E. (1999). BSDEs, weak convergence and homogenization of semilinear PDEs. In Nonlinear Analysis, Differential Equations and Control (Montreal, QC, 1998), 503–549. Dordrecht: Kluwer Academic Publishers.
  • Pardoux, E. and Peng, S. (1990). Adapted solution of a backward stochastic differential equation. Systems and Control Letters 14, 55–61.
  • Peng, S. (1997). Backward SDE and related g-expectation. In Backward Stochastic Differential Equations (N. El Karoui and L. Mazliak, eds.). Pitman Research Notes Mathematical Series 364, 141–159. Harlow: Longman.
  • Richou, A. (2012). Markovian quadratic and superquadratic BSDEs with an unbounded terminal condition. Stochastic Processes and Their Applications 122, 3173–3208.
  • Xing, H. (2012). On backward stochastic differential equations and strict local martingales. Stochastic Processes and Their Applications 122, 2265–2291.
  • Yamada, T. (1981). On the successive approximation of solutions of stochastic differential equations. Journal of Mathematics of Kyoto University 21, 501–515.